TITLE

Mean curvature flow with a forcing term in minkowski space

AUTHOR(S)
Aarons, Mark A. S.
PUB. DATE
February 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Feb2006, Vol. 25 Issue 2, p205
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the forced mean curvature flow of graphs in Minkowski space and prove longtime existence of solutions. When the forcing term is a constant, we prove convergence to either a constant mean curvature hypersurface or a translating soliton – depending on the boundary conditions at infinity.
ACCESSION #
19798747

 

Related Articles

  • CONVERGENCE IN MONOTONE AND SUBHOMOGENEOUS DISCRETE DYNAMICAL SYSTEMS ON PRODUCT BANACH SPACES. YI WANG; XIAO-QIANG ZHAO // Bulletin of the London Mathematical Society;Sep2003, Vol. 35 Issue 5, p681 

    Global convergence is established in this paper for monotone and subhomogeneous discrete dynamical systems on product Banach spaces. This result is then used to obtain the asymptotic periodicity of solutions to a class of periodic and cooperative reaction-diffusion systems.

  • Complete hypersurfaces with constant scalar curvature in a hyperbolic space. Shu Shichang // Balkan Journal of Geometry & Its Applications;2007, Vol. 12 Issue 2, p107 

    In this paper, we characterize the n-dimensional (n ≥ 3) complete hypersurfaces Mn in a hyperbolic space Hn+1 with constant scalar curvature and with two distinct principal curvatures. We show that if the multiplicities of such principal curvatures are greater than 1, then Mn is isometric...

  • CHARACTERIZATIONS OF RULED REAL HYPERSURFACES IN 2-DIMENSIONAL COMPLEX SPACE FORM. Dong Ho Lim; Woon Ha Sohn // JP Journal of Geometry & Topology;2015, Vol. 18 Issue 2, p109 

    The purpose of this paper is to give another characterization of ruled real hypersurfaces in 2-dimensional complex space form M2(c), c ≠ 0 in terms of the η-parallel second fundamental form and the integrable holomorphic distribution.

  • ON A CLASS OF SURFACES IN ℍ+ x ℝ. Nistor, Ana-Irina // ROMAI Journal;Dec2011, Vol. 7 Issue 2, p141 

    In this work we mainly discuss a particular class of surfaces in the ambient space ℍ+ x ℝ, namely the surfaces with a canonical principal direction and we provide their complete classiffication. The relations between these type of surfaces involving both the Minkowski model H and the...

  • Monotone quantities and unique limits for evolving convex hypersurfaces. Andrews, Ben // IMRN: International Mathematics Research Notices;1997, Vol. 1997 Issue 20, p1001 

    The article focuses on the monotone integral quantities through the use of parabolic evolution equations for hypersurfaces. It discusses the Gauss curvature flow as well as the improvement of the convergence for a homothetic limit. It also mentions the consideration of integral quantities in the...

  • Conventionality of Simultaneity: Malament’s Result Revisited. Hogarth, Mark // Foundations of Physics Letters;Oct2005, Vol. 18 Issue 5, p491 

    Some authors have given the impression that David Malament’s proof of the uniqueness of standard simultaneity in causal Minkowski spacetime also shows uniqueness in Minkowski spacetime proper. This paper has two aims. First, to show that this idea is actually false and, secondly, to...

  • Reduced bodies in Minkowski space. Lassak, M.; Martini, H. // Acta Mathematica Hungarica;Jan2005, Vol. 106 Issue 1/2, p17 

    We study the existence of almost-periodic solutions for a second order abstract Cauchy problem defined in a Banach space.

  • ON GLOBAL SOLUTIONS FOR THE VLASOV-POISSON SYSTEM. Zhidkov, Peter // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    In this article we show that the Vlasov-Poisson system has a unique weak solution in the space L1 ∩ L ∞. For this purpose, we use the method of characteristics, unlike the approach in [12].

  • QUASI-GEOSTROPHIC EQUATIONS WITH INITIAL DATA IN BANACH SPACES OF LOCAL MEASURES. Gala, Sadek // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    This paper studies the well posedness of the initial value problem for the quasi-geostrophic type equations ∂tθ + u∇θ + (-∇)γθ = 0 on ℝd x]0, + ∞ θ(x, 0) = θ0(x), x ∈ ℝd where 0 < γ ≤ 1 is a fixed parameter and the velocity field...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics